# SDR DALA2023022701476

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 4,713 hours, 571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 DURING SVC CK FOUND EMERGENCY PATHWAY LIGHT AT 6J MISSING AND CONNECTOR MISSING FROM HARNESS. CORRECTIVE ACTION: REPLACED HARNESS. (9917820)
